Approximation of the Bergman kernels by rational functions with fixed poles

  • S. O. Chaichenko Слов'ян. пед. ун-т

Abstract

We solve the problem of best rational approximations of the Bergman kernels on the unit circle of the complex plane in the quadratic and uniform metrics.
Published
25.11.2017
How to Cite
ChaichenkoS. O. “Approximation of the Bergman Kernels by Rational Functions With Fixed Poles”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 11, Nov. 2017, pp. 1577-84, http://umj.imath.kiev.ua/index.php/umj/article/view/1804.
Section
Research articles